Directed Ramsey number for trees

Matija Bucić, Shoham Letzter, Benny Sudakov

Research output: Contribution to journalArticlepeer-review


Given an oriented graph H, the k-colour oriented Ramsey number of H, denoted by r→(H,k), is the least integer n, for which every k-edge-coloured tournament on n vertices contains a monochromatic copy of H. We show that r→(T,k)≤ck|T|k for any oriented tree T, which, in general, is tight up to a constant factor. We also obtain a stronger bound, when H is an arbitrarily oriented path.

Original languageEnglish (US)
Pages (from-to)169-175
Number of pages7
JournalElectronic Notes in Discrete Mathematics
StatePublished - Aug 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


  • Ramsey theory
  • directed graph
  • directed tree
  • tournament


Dive into the research topics of 'Directed Ramsey number for trees'. Together they form a unique fingerprint.

Cite this